# SDR FDEA201610193656

- Difficulty date: October 19, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: N00951
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME CHAFED AT BS 535, LONGERON 19R.  REPAIRED IAW SRM 53-20-07-2R FIGURE 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
